Table of Contents
Journal of Nonlinear Dynamics
Volume 2014, Article ID 945158, 8 pages
http://dx.doi.org/10.1155/2014/945158
Research Article

Optimal Control of a Delayed HIV Infection Model via Fourier Series

1Department of Applied Mathematics, Ferdowsi University of Mashhad, Mashhad 9177948953, Iran
2The Center of Excellence on Modelling and Control Systems (CEMCS), Mashhad 9177948953, Iran

Received 27 May 2014; Revised 13 August 2014; Accepted 14 August 2014; Published 26 August 2014

Academic Editor: Giovanni P. Galdi

Copyright © 2014 Gh. Ghanbari and M. H. Farahi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Jamshidi and C. M. Wang, “A computational algorithm for large-scale nonlinear time-delay systems,” IEEE Transactions on Systems, Man, and Cybernetics, vol. 14, no. 1, pp. 2–9, 1984. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. K. Hattaf and N. Yousfi, “Dynamics of HIV infection model with therapy and cure rate,” International Journal of Tomography and Statistics, vol. 16, no. 11, pp. 74–80, 2011. View at Google Scholar · View at Scopus
  3. K. Hattaf, N. Yousfi, and A. Tridane, “Mathematical analysis of a virus dynamics model with general incidence rate and cure rate,” Nonlinear Analysis: Real World Applications, vol. 13, no. 4, pp. 1866–1872, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. A. S. Perelson and P. W. Nelson, “Mathematical analysis of HIV-1 dynamics in vivo,” SIAM Review, vol. 41, no. 1, pp. 3–44, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. A. S. Perelson, A. U. Neumann, M. Markowitz, J. M. Leonard, and D. D. Ho, “HIV-1 dynamics in vivo: virion clearance rate, infected cell life-span, and viral generation time,” Science, vol. 271, no. 5255, pp. 1582–1586, 1996. View at Publisher · View at Google Scholar · View at Scopus
  6. X. Zhou, X. Song, and X. Shi, “A differential equation model of HIV infection of CD4+ T-cells with cure rate,” Journal of Mathematical Analysis and Applications, vol. 342, no. 2, pp. 1342–1355, 2008. View at Google Scholar
  7. H. Zhu and X. Zou, “Dynamics of a HIV-1 infection model with cell-mediated immune response and intracellular delay,” Discrete and Continuous Dynamical Systems B, vol. 12, no. 2, pp. 511–524, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. K. Hattaf and N. Yousfi, “Two optimal treatments of HIV infection model,” World Journal of Modelling and Simulation, vol. 8, no. 1, pp. 27–36, 2012. View at Google Scholar · View at Scopus
  9. K. R. Fister, S. Lenhart, and J. S. McNally, “Optimizing chemotherapy in an HIV model,” Electronic Journal of Differential Equations, vol. 1998, 12 pages, 1998. View at Google Scholar · View at MathSciNet
  10. H. R. Joshi, “Optimal control of an HIV immunology model,” Optimal Control Applications & Methods, vol. 23, no. 4, pp. 199–213, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. J. Karrakchou, M. Rachik, and S. Gourari, “Optimal control and infectiology: application to an HIV/AIDS model,” Applied Mathematics and Computation, vol. 177, no. 2, pp. 807–818, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. D. Kirschner, S. Lenhart, and S. Serbin, “Optimal control of the chemotherapy of HIV,” Journal of Mathematical Biology, vol. 35, no. 7, pp. 775–792, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. H.-D. Kwon, “Optimal treatment strategies derived from a HIV model with drug-resistant mutants,” Applied Mathematics and Computation, vol. 188, no. 2, pp. 1193–1204, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. R. Culshaw, S. Ruan, and R. J. Spiteri, “Optimal HIV treatment by maximising immune response,” Journal of Mathematical Biology, vol. 48, no. 5, pp. 545–562, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. R. V. Culshaw and S. Ruan, “A delay-differential equation model of HIV infection of CD4+ T-cells,” Mathematical Biosciences, vol. 165, no. 1, pp. 27–39, 2000. View at Publisher · View at Google Scholar · View at Scopus
  16. W. Chen and Y. Shih, “Shift Walsh matrix and delay-differential equations,” IEEE Transactions on Automatic Control, vol. 23, no. 6, pp. 1023–1028, 1978. View at Publisher · View at Google Scholar · View at Scopus
  17. G. P. Rao and T. Srinivasan, “Analysis and synthesis of dynamic systems containing time delays via block-pulse functions,” Proceedings of the Institution of Electrical Engineers, vol. 125, no. 10, pp. 1064–1068, 1978. View at Google Scholar · View at MathSciNet · View at Scopus
  18. F. Kung and H. Lee, “Solution and parameter estimation in linear tim e-invariant delay systems using Laguerre polynomial expansion,” Journal of Dynamic Systems, Measurement and Control, vol. 105, no. 4, pp. 297–301, 1983. View at Publisher · View at Google Scholar · View at Scopus
  19. L. Lee and F. Kung, “Shifted Legendre series solution and paramet er estimation of linear delayed systems,” International Journal of Systems Science, vol. 16, no. 10, pp. 1249–1256, 1985. View at Publisher · View at Google Scholar · View at Scopus
  20. I. R. Horng and J. H. Chou, “Analysis, parameter estimation and optimal control of time-delay systems via Chebyshev series,” International Journal of Control, vol. 41, no. 5, pp. 1221–1234, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. M. Razzaghi and M. Razzaghi, “Fourier series direct method for variational problems,” International Journal of Control, vol. 48, no. 3, pp. 887–895, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. Gh. Ghanbari and M. H. Farahi, “Optimal control strategy for a HIV infection model via Fourier series,” Journal of Applied Mathematics, Statistics and Informatics, vol. 9, no. 2, pp. 87–94, 2014. View at Publisher · View at Google Scholar
  23. D. H. Eller, J. K. Aggarwal, and H. T. Banks, “Optimal control of linear time-delay systems,” IEEE Transactions on Automatic Control, vol. 14, pp. 678–687, 1969. View at Google Scholar · View at MathSciNet
  24. N. N. Krasovskii, Stability of Motion: applications of Lyapunov's second Method to Differential Systems and Equations with Delay, 1963. View at MathSciNet
  25. R. Loxton, K. L. Teo, and V. Rehbock, “An optimization approach to state-delay identification,” IEEE Transactions on Automatic Control, vol. 55, no. 9, pp. 2113–2119, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. L. Göllmann, D. Kern, and H. Maurer, “Optimal control problems with delays in state and control variables subject to mixed control-state constraints,” Optimal Control Applications and Methods, vol. 30, no. 4, pp. 341–365, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus